| Model Number |
4000-100N |
| Medical Device Problem Code |
Contamination (1120)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/02/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
On completion of the investigation a follow up report will be submitted.
Event or Problem Description
It was reported that a hair was found inside the sterile package.
Additional Manufacturer Narrative
Additional information: d10.
Event or Problem Description
N/a.
Additional Manufacturer Narrative
Based on the details of the complaint a hair was found in the package of the express drain.Upon receiving the drain it was noted that the packaging of the drain pouch had been opened and the blue csr wrap had been removed from the drain.The inspection of the package did not identify any hair in the pouch of the drain or on the csr wrap.The device was then removed from the outer packaging and then again inspected for a hair and none was found.The drain was then removed from the inner pouch and the inner packaged tray and inspected and no hair was observed.During the manufacturing process there are multiple opportunities where a 100% visual inspection is conducted for particulate as well as hair.Hair is not allowed.The manufacturing procedure for the chest drains begins with a line clearance alcohol wipe and 100% inspection for particulate and hair.Multiple procedures during the process of manufacture conduct a 100% inspection for particulate and include a 100 % inspection within the procedure where all the components of the drain are inspected for particulate and hair.The product once placed into the pouch prior to sealing is again inspected for particulate.The procedure for process control (b)(4) and cleanliness shows the great length conducted to prevent the introduction of particulate and hair into the cleanroom.The document provides the gowning steps required by the employee's prior to entering the cleanroom.All employees are required to wear a full hair bouffant cap and beard cover if needed as well as a secondary bouffant cap that surrounds the face.The employee's then are required to wear a one piece full gown that covers all clothing and booties that extent above the calf and gloves.Being that the received device had been opened and removed from the tray and the csr wrap removed there is a possibility that the hair noticed fell off or was introduced by the person opening the drain for use.Based on the returned inspection of the drain there was no hair found, therefore the complaint cannot be confirmed.
Event or Problem Description
N/a.